# SDR XN0A1320

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,594 hours, 37,002 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Dragging
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AIRCRAFT BRAKES SEEMED TO DRAG, AIRCRAFT CAME TO A STOP.  REMOVED AND REPLACED NR 1 BRAKE ASSY IAW B727 MM CHAPTER 32-41-32.  REMOVED AND REPLACED NR 1 MLG WHEEL ASSY IAW B727 MM CHAPTER 32-45-01, OPS CHECKS AND LEAKS GOOD.
